# SDR CA070802005

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,136 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 380 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AIRCRAFT HAS HAD ALL THE AFT BULKHEAD AND HEAVIER SPINNER UPGRADES AND HAS HAD IT ALL ASSEMBLED IAW THE LATEST SB. CRACKS WERE FOUND FORMING PARALLEL FROM THE PROP BOLT HEAD CONTACT SURFACE ON (3) OF THE (6) HOLES. HAVE TO LOOK VERY CAREFULLY AS THE CRACKS RADIATING FROM THE PROP BOLT HOLES ARE VERY FINE AND HIDE UNDER THE FACTORY PRIMER. THE TORQUE OF THE PROP BOLTS IS SHEAR STRESSING THE BULKHEAD. A COVER PLATE IS NEEDED TO OFFSET THE BOLTS FROM THE THIN ALUMINUM SHEET METAL BULKHEAD. THIS PROBLEM IS CONSTANTLY RE-OCCURRING WITH THIS SPINNER ASSY. (TC NR 20070802005)
